# SDR SIMA200610407

- Difficulty date: April 12, 2005
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Condition: Defective
- Location: Lavitory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAVITORY SMOKE IN FLIGHT.  REPLACED LAVITORY SMOKE DETECTOR WITH OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED.  (K)
